# SDR 8NZY202301180001

- Difficulty date: January 18, 2023
- Submitted: January 18, 2023
- Operation: General aviation
- Filed by: Salus Aviation AW Limited, repair station 8NZY721C
- Aircraft: N350HC
- Make and model: Snias AS350B2
- Aircraft serial: 3361
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Planetary Gear
- Part number: 350A32108203
- Part serial: ZF19345
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,818 hours, 11,618 cycles
- Component: Epicyclic Assy, Snias
- Component part number: 350A32011000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING ONE OF THE FIVE PLANETARY GEARS.  THE ENGINEER NOTICED A RING LIKE PATTERN ON ONE OF THE TEETH.  WHEN THEY RUBBED THE AREA WITH THEIR FINGERNAIL TO SEE IF THE STAIN WAS PERMANENT A CHIP OF METAL FELL AWAY.
